# SDR UPS08851736

- Difficulty date: February 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR PNL F25 HAS CRACKED U-CHANNEL.  REPAIRED FLOOR PANEL F25 IAW SRM 53-07-03 FIG 001, SRM 51-1-21 AND SRM 51-1-8.
